Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

I am on treatment of psoriasis for last 4 years but there is no improvement

sir , i have been suffering from psoriasis ... n going treatment since last 4 years but hadn t yet have a good effect. please help me by providing good medicine and good diet .
Asked On : Fri, 1 Jul 2011
Answers:  2 Views:  216
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
welcome to hcm
u can try PUVA therapy which is very effective..medications does have lot of side effects and also take a long time..consult your dermatologist and find out the best treatment for u..have a nice day
Answered: Fri, 1 Jul 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
treatment of psoriasis depend upon its extent and type
nows a day very effective medicine are there to treat the disease
but u need to understand the disease
it is possible to control it but not possible to treat it just like diabetes.
better to consult dermatologist
u need some topical preparation to be applied.
Answered: Fri, 1 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor